# SDR DHL2008763529

- Difficulty date: March 19, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651728113
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT INB TRACK INTERIOR, O/B RIB IS CRACKED.  REMOVED AND REPLACED RIB ASSY (I/B AND O/B) WITH P/N 65-17281-13, PO3 8109195, PER B727 SRM 51-30-2.
